# SDR ASAA2023022042009

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: R2 Doorway Exter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR EXTERNAL LIGHT LAMP IAW B737-800 AMM 33-51-04 LIGHT TEST GOOD.
